Effective saturation for composite porous media
Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 14 (2003) no. 4, pp. 297-305
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
This paper is devoted to the study of the homogenization of a porous medium, composed of different materials arranged in a periodic structure. This provides the profile of the saturation function for the limit material.
@article{RLIN_2003_9_14_4_a2,
author = {Amar, Micol and Gianni, Roberto},
title = {Effective saturation for composite porous media},
journal = {Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni},
pages = {297--305},
year = {2003},
volume = {Ser. 9, 14},
number = {4},
zbl = {1225.35019},
mrnumber = {MR2104217},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RLIN_2003_9_14_4_a2/}
}
TY - JOUR AU - Amar, Micol AU - Gianni, Roberto TI - Effective saturation for composite porous media JO - Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni PY - 2003 SP - 297 EP - 305 VL - 14 IS - 4 UR - http://geodesic.mathdoc.fr/item/RLIN_2003_9_14_4_a2/ LA - en ID - RLIN_2003_9_14_4_a2 ER -
%0 Journal Article %A Amar, Micol %A Gianni, Roberto %T Effective saturation for composite porous media %J Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni %D 2003 %P 297-305 %V 14 %N 4 %U http://geodesic.mathdoc.fr/item/RLIN_2003_9_14_4_a2/ %G en %F RLIN_2003_9_14_4_a2
Amar, Micol; Gianni, Roberto. Effective saturation for composite porous media. Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 14 (2003) no. 4, pp. 297-305. http://geodesic.mathdoc.fr/item/RLIN_2003_9_14_4_a2/